# SDR 98ZZZX950

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117M
- Make and model: Bolkms BK117A1
- Aircraft serial: S7023
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Indicator
- Part number: 3137LB63B
- Condition: Failed
- Location: Cockpit Rmi
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RMI INDICATOR 'OFF'  FLAG WILL NOT STOW.  REMOVED AND REPLACED.
